MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. WATER FILTER

AIZU OLYMPUS CO., LTD. WATER FILTER
Model Number MAJ-2318
Medical Device Problem Codes Device Reprocessing Problem (1091); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the water filter for the reprocessing unit had not been changed at the appropriate intervals, and the scope washed by reprocessor was used on a patient.There was no report of patient or user harm as a result of the event.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: h6, h11.The device was not returned to olympus for evaluation.Based on the results of the investigation, while the definitive root cause of the reported issue could not be determined, it is likely that the user did not peruse the instruction manual and had insufficient knowledge of the equipment.The event is detectable by handling the product in accordance with the following instructions for use.Oer-4 instruction operation manual ""7.2 replacing the water filter (maj-2318)"".A review of the device history record found no deviations that could have caused or contributed to the reported issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information from the customer.

Brand Name
WATER FILTER
Common Device Name
WATER FILTER
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key22037972
Report Number9610595-2025-08798
Device Sequence Number18170731
Product Code FEB
UDI-Device Identifier04953170401473
UDI-Public04953170401473
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K190969
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-2318
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/07/2025
Supplement Date Received by Manufacturer02/25/2026
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown